Repositorio de producción científica de la Universidad de Sevilla

Lack of uniqueness for weak solutions of the incompressible porous media equation

 

Advanced Search
 
Opened Access Lack of uniqueness for weak solutions of the incompressible porous media equation
Cites

Show item statistics
Icon
Export to
Author: Córdoba Gazolaz, Diego
Faraco Hurtado, Daniel
Gancedo García, Francisco
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2011-06
Published in: Archive for Rational Mechanics and Analysis, 200 (3), 725-746.
Document type: Article
Abstract: In this work we consider weak solutions of the incompressible 2-D porous media equation. By using the approach of De Lellis-Sz´ekelyhidi we prove non-uniqueness for solutions in L∞ in space and time.
Cite: Córdoba Gazolaz, D., Faraco Hurtado, D. y Gancedo García, F. (2011). Lack of uniqueness for weak solutions of the incompressible porous media equation. Archive for Rational Mechanics and Analysis, 200 (3), 725-746.
Size: 290.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/45175

DOI: 10.1007/s00205-010-0365-z

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)